MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 40MM +4MM, SEMICONSTRAINED, HXE-PLUS

ENCORE MEDICAL LP DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 40MM +4MM, SEMICONSTRAINED, HXE-PLUS
Model Number 509-01-440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number cc- (b)(4) _1644408-2022-00756; 509-01-440, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
All implants explanted and antibiotic spacer implanted to treat infection.

Brand Name
DJO SURGICAL
Common Device Name
RSP MONOBLOCK SOCKET INSERT, 40MM +4MM, SEMICONSTRAINED, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key25461493
Report Number1644408-2026-01143
Device Sequence Number10410623
Product Code PHX
UDI-Device Identifier00888912144674
UDI-Public00888912144674
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number509-01-440
Device Lot Number391P1167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 832C2610; 506-03-118 832C2618; 506-03-126 834C2658; 506-03-126 834C2659; 506-03-130 835C2598; 508-40-107 4479A1154; 508-80-000 5011A1049; 508-80-040 5029A1031; 510-08-000 142G1662; 530-14-108 415T1647
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale